# SDR UPS00433333

- Difficulty date: June 14, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21944
- Aircraft time: 62,800 hours, 15,449 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Flange
- Condition: Corroded
- Location: Wing To Body
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FUSELAGE CORROSION ON WING TO BODY FAIRING SUPPORT FWD FLANGE AT BS 1000 RBL 10.  FAIRING SUPPORT FLANGE REPAIRED IAW SRM 51-40-04 FIG 2.
